# SDR ASOA201000523

- Difficulty date: April 6, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 16,097 hours, 14,303 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD AT PACKING BRAKE CABLE PASS THRU HAS A SUSPECTED CRACK AT THE 11 O'CLOCK POSITION.  PERFORMED EDDY CURRENT INSP ON SUSPECTED AREA IAW NDTM 51-20-06. INDICATION FOUND ON UPPER SIDE OF HOLE MEASURES FULL SCREEN HEIGHT APPROX .4 LONG, FAILS NDT.  REPAIR IAW REO 601R-53-11-563 AND REO 601R-53-11-563.
